MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPRESS SHORT ANCHOR PLUG 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. COMPRESS SHORT ANCHOR PLUG 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: oss 3cm tapered diaph segment catalog#: 151836, lot#: 514260, oss poly tibial bushing catalog#: 150476, lot#: 248780, oss reinforced yoke catalog#: 150493, lot#: 65676297, oss poly lock pin catalog#: 150478, lot#: 65676149, oss 9cm prox tib mod cocr catalog#: cp113462, lot#: 104710, oss poly femoral bushings catalog#: 150477, lot#: 65821078, cps nut co-cr-mo alloy catalog#: 178512, lot#: 65753470, oss axle catalog#: 150480, lot#: 65803980, oss 3cm resurfacing lt catalog#: 151806, lot#: 532530, oss cemented im stem 13mmx90mm catalog#: 150362, lot#: 777660, cps xs sht spdl w pins 800lbf catalog#: 178364, lot#: 636630, cps/oss 5cm tpr adapt w/oss sc catalog#: 178711, lot#: 65804239, cps transverse pin 6pk 28mm catalog#: 178526, lot#: 173300, cps transverse pin 6pk 24mm catalog#: 178525, lot#: 501720, oss tibial poly bearing 18mm catalog#: 150413, lot#: 622640.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision approximately sixteen (16) months post-implantation due to fracture of the anchor plug.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Visual examination of the returned product identified damage in the form of nicks and gouges.The shaft of the implant is fractured with the end of the post not returned.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The implant was submitted for further analysis.Analysis determined fatigue striation on the fractured surface suggest a fatigue failure mode.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.Complaint is confirmed with product return.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPRESS SHORT ANCHOR PLUG 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19960275
Report Number0001825034-2024-01989
Device Sequence Number15220015
Product Code KRO
UDI-Device Identifier00880304461659
UDI-Public(01)00880304461659(17)321020(10)860830
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178552
Device Lot Number860830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight67 KG